# SDR SIMA20120814003

- Difficulty date: August 15, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 20,274 hours, 17,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3214, FOUND EMERGENCY LIGHT ON FLOOR BY LEFT OVERWING EXIT DOES NOT CONFORM TO GUIDANCE ON PG 2-24 OF THE INFLIGHT MANUAL.  AIRCRAFT REMOVED FROM SERVICE.  REPOSITIONED EXIT ROW EMERGENCY LIGHT STRIP IAW AMM 33-50-12.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
